It Works

I stopped taking medication last summer. Now, winter is almost over, and I am taking Abilify again - because months ago, depression hit me hard and unexpectedly, and although I got over it eventually, the school couselor and I decided that I should take medication again, as a precautionary. I shouldn't have to wait for depression to hit me for me to take medication. I should keep depression from hitting me. And this is what Abilify is doing.

Except, it doesn't only keep depression away. It keeps mania away, too. Abilify is a mood stabilizer. It keeps me in the middle by shaving off the worst of my feelings and the best of my feelings, which can be argued to also be my worst. When manic, I am hyper and impulsive and beautifully, breathtakingly happy and I worry about nothing. I ignore the bad, because I see no bad. Then, all the bad piles up together, and on top of me, and depression... Oh, depression... it starts killing me...

I think Abilify helps me sleep easier. I think Abilify keeps me from being hyper, and thus, I am better aware of my surroundings, aware of the things I should be aware of. I am definitely less impulsive now. I can think more clearly, it seems. At least, my behavior is modified. It's also because... I hurt a boy that liked me and who I thought I liked, too... but I didn't. That was just my beautiful, wonderful, sparkling mania that made him sparkle. And I got a puppy. That was ALSO a very impulsive decision... I am not ready for this. I am not so responsible, and I hate feeling that I should come back home when I don't want to.

So, yes, Abilify has made my life more stable and in that way better... It works.

But I miss the highs, I miss the highs, I miss the highs...

Reina01 Reina01
18-21, F
1 Response Mar 6, 2010

I've been taking Geodon for 4 yrs now and I'm noticing some bad side effects like uncontrollable muscle movement or a nervous tick all I know is that I can't stop moving my legs left to right and also I get these unstoppable sense of drowsiness and now I heard that is a very dangerous drug as it pertains to the heart. So I'm just wondering if maybe is time for a change maybe I should try Abilify. i don't know any opinions on this matter concern in Mexico